# SDR USAA2012050100016

- Difficulty date: April 2, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT ANGLE OF RIGHT AFT EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 4.  REPLACED SEGMENT ANGLE OF RIGHT AFT EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
